On the complexity landscape of connected f-factor problems

Ganian, R., Narayanaswamy, N.S., Ordyniak, S. orcid.org/0000-0003-1935-651X et al. (2 more authors) (2019) On the complexity landscape of connected f-factor problems. Algorithmica, 81 (6). pp. 2606-2632. ISSN 0178-4617



Copyright, Publisher and Additional Information: © Springer Science+Business Media, LLC, part of Springer Nature 2019. This is an author produced version of a paper subsequently published in Algorithmica. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Connected f-factors; Quasi-polynomial time algorithms; Randomized algorithms; NP-intermediate; Exponential time hypothesis
  • Accepted: 14 January 2019
  • Published (online): 30 January 2019
  • Published: June 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Mar 2019 11:28
Last Modified: 30 Jan 2020 01:39
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-019-00546-z

Share / Export